# SDR TRAX200700183

- Difficulty date: February 3, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 7,150 hours, 4,648 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Handle
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD OUTER HANDLE CRACKED IN RADIUS (MARKED).  REMOVED DOOR HANDLE AND TRANSFERED HARDWARE (NOT SAFTIED). PER AMM 52-11-00. PRIMED AND PAINTED NEW OUTER PAX DOOR HANDLE PER CRJ 700 SRM 51-21-16. SAFTIED HARDWARE PER CRJ 700 AMM 20-00-00 OK TO INSTALL OUTER PAX DOOR HANDLE INSTALLD NEW OUTER PAX DOOR HANDLE PER CRJ 700 AMM 52-11-00.
